头像
张东峰
副教授
数学学院
数学与应用数学教研室
电话:
邮箱:
地址:
数学系办公室525
邮编:
210012
  • ●工作经历● 2007.3-至今 东南大学数学系
    ●教育经历● 2004.1-2007.1 东南大学数学系 博士研究生 2002.9-2004.1 东南大学数学系 硕士研究生
  • 论文目录:

    Zhang, Dongfeng;  Xu, Junxiang;  Wu, Hao, On Invariant Tori with Prescribed Frequency in Hamiltonian Systems,Advanced Nonlinear Studies,  Volume 16,  Issue 4   (2016), 719-737.


     Wang, Xiaocai; Xu, Junxiang; Zhang, Dongfeng A new KAM theorem for the hyperbolic lower dimensional tori in reversible systems. Acta Appl. Math.  143  (2016), 45–61.


     Wang, Xiaocai; Xu, Junxiang; Zhang, Dongfeng On the persistence of lower-dimensional elliptic tori with prescribed frequencies in reversible systems. Discrete Contin. Dyn. Syst.  36  (2016),  no. 3, 1677–1692.


     Zhang, Dongfeng; Xu, Junxiang On invariant tori of vector field under weaker non-degeneracy condition. NoDEA Nonlinear Differential Equations Appl.  22  (2015),  no. 5, 1381–1394.


    Wang, Xiaocai; Xu, Junxiang; Zhang, Dongfeng On the persistence of degenerate lower-dimensional tori in reversible systems. Ergodic Theory Dynam. Systems  35  (2015),  no. 7, 2311–2333.


    Zhang, Dongfeng; Xu, Junxiang Invariant curves of analytic reversible mappings under Brjuno-Rüssmann's non-resonant condition. J. Dynam. Differential Equations  26  (2014),  no. 4, 989–1005.


    Wang, Xiaocai; Xu, Junxiang; Zhang, Dongfeng Degenerate lower dimensional tori in reversible systems. J. Math. Anal. Appl.  387  (2012),  no. 2, 776–790.


    Cheng, Rong; Zhang, Dongfeng Nontrivial periodic solutions for strong resonance Hamiltonian systems via a local linking theorem. Nonlinear Anal.  74  (2011),  no. 16, 5467–5474.


    Wang, Xiaocai; Zhang, Dongfeng; Xu, Junxiang Persistence of lower dimensional tori for a class of nearly integrable reversible systems. Acta Appl. Math.  115  (2011),  no. 2, 193–207.


    Zhang, Dongfeng; Cheng, Rong Gevrey regularity of invariant curves of analytic reversible mappings. Adv. Difference Equ.  2010, Art. ID 324378, 18 pp.


    Zhang, Dongfeng; Cheng, Rong On invariant tori of nearly integrable Hamiltonian systems with quasiperiodic perturbation. Fixed Point Theory Appl.  2010, Art. ID 697343, 17 pp.


    Cheng, Rong; Zhang, Dongfeng Existence results of periodic solutions for non-autonomous differential delay equations with asymptotically linear properties. Nonlinear Anal. Real World Appl.  11  (2010),  no. 5, 3406–3412.


    Wang, Xiaocai; Xu, Junxiang; Zhang, Dongfeng Persistence of lower dimensional elliptic invariant tori for a class of nearly integrable reversible systems. Discrete Contin. Dyn. Syst. Ser. B  14  (2010),  no. 3, 1237–1249.



    Cheng, Rong; Xu, Junxiang; Zhang, Dongfeng On the existence of periodic solutions for a class of non-autonomous differential delay equations. Topol. Methods Nonlinear Anal.  35  (2010),  no. 1, 139–154.


    Cheng, Rong; Zhang, Dongfeng A generalized Wirtinger's inequality with applications to a class of ordinary differential equations. J. Inequal. Appl.  2009, Art. ID 710475, 7 pp.


    Zhang, Dong Feng; Xu, Jun Xiang Invariant hyperbolic tori for Gevrey-smooth Hamiltonian systems under Rüssmann's non-degeneracy condition. Acta Math. Sin. (Engl. Ser.)  24  (2008),  no. 10, 1625–1636.


    Zhang, Dong Feng; Xu, Jun Xiang Invariant curves of smooth quasiperiodic reversible mappings. (Chinese) Acta Math. Sinica (Chin. Ser.)  50  (2007),  no. 6, 1371–1380.


    Zhang, Dongfeng; Xu, Junxiang Invariant tori for Gevrey-smooth Hamiltonian systems under Rüssmann's non-degeneracy condition. Nonlinear Anal.  67  (2007),  no. 7, 2240–2257.


    Wang, Shaoping; Zhang, Dongfeng; Xu, Junxiang On the persistence of elliptic lower-dimensional tori in Hamiltonian systems under the first Melnikov condition and Rüssmann's non-degeneracy condition. Nonlinear Anal.  66  (2007),  no. 8, 1675–1685.


    Zhang, Dongfeng; Xu, Junxiang On elliptic lower dimensional tori for Gevrey-smooth Hamiltonian systems under Rüssmann's non-degeneracy condition. Discrete Contin. Dyn. Syst.  16  (2006),  no. 3, 635–655.


     Zhang, Dongfeng; Xu, Junxiang Gevrey-smoothness of elliptic lower-dimensional invariant tori in Hamiltonian systems under Rüssmann's non-degeneracy condition. J. Math. Anal. Appl.  323  (2006),  no. 1, 293–312.








































  • 主持项目:

    国家自然科学基金天元基金:关于KAM环面的正则性和哈密顿系统光滑性的研究(No.10826035,主持),2009.1-2009.12

    教育部博士点专项基金(新教师基金)关于KAM环面Gevrey正则性的研究(No.200802861043,主持),2009.1-2011.12

    国家自然科学基金青年基金: KAM理论若干问题的研究及其应用 (No.11001048,主持),2011.1-2013.12。


    荣誉奖项:

     2008年,获得东南大学优秀博士论文;

     2009年,获得东南大学教学奖励金二等奖;

     2010年,获得东南大学第十七届青年教师授课竞赛三等奖;

         2014年,获得东南大学71871奖教金一等奖


  • 1.美国《数学评论》评论员

    2.德国《数学文摘》评论员